Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SweetPea25

rash from spiro? PLEASE HELP!

Recommended Posts

I wrote in my previous posts that I am on spiro (50 mg) and Mino (200 mg)... and have been for a month

It was not so bad this morning but when I took off my clothes, I noticed rash in my lower back and shoulders... I thought it was bacne but it is a rash and it itches. Same with my chest...But my face is free from cystic acne!

I don't know what to do... Can this even be called an initial breakout stage...This rash almost encourages me to stop taking these meds....

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×